# SDR 39LA2013062700004

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N616CK
- Make and model: Skrsky S61N
- Aircraft serial: 61827
- Aircraft time: 25,081 hours, 29,303 cycles
- Engine: Ge CT581402
- Engine time: 26,512 hours, 17,013 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE LIGHT ILLUMINATES, NR 1 ENGINE WITH NO EVIDENCE OF FIRE.  INSPECTED NR 1 ENGINE FIRE DETECTOR SENSING ELEMENTS IAW MM 26-10-2.   NO DEFECTS NOTED.  REPOSITIONED FIRE DETECTOR SENSING ELEMENT IAW MM 26-10-2, PAR 1.   PERFORMED MOC, NO DEFECTS NOTED.
